Has anyone experienced tiredness after taking Brintellix? How long does it last?
- 5 Mar 2015 by JackieSala
- 6 April 2015
I have never had that side-effect. I have been on Brintellix for over a year. I do exercise regularly. Your milage will vary.
have been on brintellix for a week and a half, and have started experiencing tiredness within the last couple days about 3 hours after taking the medication (mid day), although at night time, i still find myself suffering of insomnia.
I had marked tiredness that has persisted for a week, even with a drop from 10mg to 5mg. I'm changing to a different medication, because of this and sexual side effects (and increased appetite)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Nov 2014 • 1 answer
Updated 27 Mar 2015 • 3 answers
Updated 19 May 2015 • 1 answer
Updated 6 Jun 2015 • 2 answers
Updated 8 Sep 2015 • 1 answer